MathSciNet Relay Station
MathSciNet bibliographic data
MR1607972 35J60 (34C99 35B40)
Bandle, Catherine; Marcus, Moshe On second-order effects in the boundary behaviour of large solutions of semilinear elliptic problems. Differential Integral Equations 11 (1998), no. 1, 23–34.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement